# SDR USAA051131

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294.5, S-17R, CUT OUT DAMAGE, FABRICATED NEW ATTACH ANGLE AND INSTALLED IAW SRM 51-70-11 TABLE 5 OF FIG NR 1, DEFECT SIZE: .5" CRACKED DOOR FRAME.
